# SDR VNAA0005013

- Difficulty date: May 26, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 13,123 hours, 12,154 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 851003
- Part serial: 0415
- Condition: Failed
- Location: Deice System
- Part time: 13,131 hours, 12,160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE CREW EXPERIENCED AN AIRFOIL DE-ICE FAIL ON THE TAIL IN FAST AND SLOW MODES.  MAINTENANCE ADVISED THE CREW TO RETURN TO PIT DUE TO ICING CONDITIONS REPORTED EN ROUTE TO EVANSVILLE.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-13-06.  OPERTIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
